# SDR SWAA2022012759862

- Difficulty date: January 7, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON FWD SHIELD AT FWD CARGO BAY BS422; BS429; RBL23. MARKED. ; / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED CORRECTIVE ACTION ITEM 1. VERIFIED NO LIMITS GIVEN IN SRM; [03] LOCATED AND DRILLED NEW SHIELD BS 420 - BS440 RBL23 PER SRM 51-40-05-0G-0 AND DWG 143A0080; [04] ADDED PART USE; [05] VERIFIED CORRECTIVE ACTION 3.
